The Michigan Mathematical Journal

Polynomial convexity and Rossi's local maximum principle

Jean-Pierre Rosay

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 54, Issue 2 (2006), 427-438.

Dates
First available in Project Euclid: 23 August 2006

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1156345604

Digital Object Identifier
doi:10.1307/mmj/1156345604

Mathematical Reviews number (MathSciNet)
MR2253627

Zentralblatt MATH identifier
1118.32012

Subjects
Primary: 32E20: Polynomial convexity
Secondary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10] 32Q60: Almost complex manifolds

Citation

Rosay, Jean-Pierre. Polynomial convexity and Rossi's local maximum principle. Michigan Math. J. 54 (2006), no. 2, 427--438. doi:10.1307/mmj/1156345604. https://projecteuclid.org/euclid.mmj/1156345604


Export citation

References

  • H. Alexander, Polynomial approximation and hulls in sets of finite linear measure in $\Bbb C^n,$ Amer. J. Math. 93 (1971), 65--74.
  • H. Alexander and J. Wermer, Polynomial hulls with convex fibers, Math. Ann. 271 (1985), 99--109.
  • ------, Several complex variables and Banach algebras, 3rd ed., Grad. Texts in Math., 35, Springer-Verlag, New York, 1998.
  • H. Bremmerman, On the conjecture of the equivalence of plurisubharmonic functions and the Hartogs functions, Math. Ann. 131 (1956), 76--86.
  • B. Coupet, H. Gaussier, and A. Sukhov, Fefferman's mapping theorem on almost complex manifolds in complex dimension two, Math. Z. 250 (2005), 59--90.
  • H. Gaussier and A. Sukhov, Estimates of the Kobayashi--Royden metric in almost complex manifolds, Bull. Soc. Math. France 133 (2005), 259--273.
  • R. Gunning, Introduction to holomorphic functions of several variables, I, Wadsworth & Brooks/Cole, Pacific Grove, CA, 1990.
  • L. Hörmander, An introduction to complex analysis in several variables, 3rd ed., North-Holland, Amsterdam, 1990.
  • ------, Notions of convexity, Progr. Math., 127, Birkhäuser, Boston, 1994.
  • L. Hörmander and J. Wermer, Uniform approximation on compact sets in $\Bbb C^n,$ Math. Scand. 23 (1968), 5--21.
  • S. Ivashkovich and J.-P. Rosay, Schwarz-type lemmas for solutions of $\bar\partial$-inequalities and complete hyperbolicity of almost complex manifolds, Ann. Inst. Fourier (Grenoble) 54 (2004), 2387--2435.
  • E. Kallin, A nonlocal function algebra, Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 821--824.
  • A. Nijenhuis and W. Woolf, Some integration problems in almost complex and complex manifolds, Ann. of Math. (2) 77 (1963), 424--489.
  • N. Pali, Fonctions plurisousharmoniques et courants positifs de type $(1,1)$ sur une variété presque complexe, Manuscripta Math. 118 (2005), 311--337.
  • H. Rossi, The local maximum modulus principle, Ann. of Math. (2) 72 (1960), 1--11.
  • G. Stolzenberg, A hull with no analytic structure, J. Math. Mech. 12 (1963), 103--112.
  • ------, Uniform approximation on smooth curves, Acta Math. 115 (1966), 185--198.
  • E. L. Stout, The theory of uniform algebras, Bogden-Quigley, Tarrytown-on-Hudson, NY, 1971.
  • J. Wermer, Polynomial approximation on an arc in $\Bbb C^3,$ Ann. of Math. (2) 62 (1955), 269--270.
  • ------, The hull of a curve in $\Bbb C^n,$ Ann. of Math. (2) 68 (1958), 550--561.